Affordable Access

deepdyve-link
Publisher Website

Blowup subalgebras of the Sklyanin algebra

Authors
  • Rogalski, D.
Type
Published Article
Journal
Advances in Mathematics
Publication Date
Jan 01, 2010
Accepted Date
Aug 05, 2010
Volume
226
Issue
2
Pages
1433–1473
Identifiers
DOI: 10.1016/j.aim.2010.08.009
Source
Elsevier
Keywords
License
Unknown

Abstract

We describe some interesting graded rings which are generated by degree-3 elements inside the Sklyanin algebra S, and prove that they have many good properties. Geometrically, these rings R correspond to blowups of the Sklyanin P 2 at 7 or fewer points. We show that the rings R are exactly those degree-3-generated subrings of S which are maximal orders in the quotient ring of the 3-Veronese of S.

Report this publication

Statistics

Seen <100 times